Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the Theory of Fourier Transforms


Authors: Einar Hille and J. D. Tamarkin
Journal: Bull. Amer. Math. Soc. 39 (1933), 768-774
DOI: https://doi.org/10.1090/S0002-9904-1933-05734-8
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 6 (1935), 427--436
MathSciNet review: 1562727
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05734-8